# SDR 2000UALA00056

- Difficulty date: February 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N380UA
- Make and model: Boeing 737322
- Aircraft serial: 24655
- Aircraft time: 31,290 hours, 20,789 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT THE AIRCRAFT CABIN RAPIDLY DEPRESSURIZED.  *S/D*  THE CABIN PRESSURE CONTROLLER FAILED TO OPERATE.  REPLACED THE CABIN PRESSURE CONTROLLER.
